標題: Optical birefringence and polarization dependent loss of square- and rectangular-lattice holey fibers with elliptical air holes: numerical analysis
作者: Liu, YC
Lai, Y
光電工程學系
Department of Photonics
公開日期: 10-一月-2005
摘要: Polarization dependent leakage loss as well as optical birefringence for the fundamental mode in square- and rectangular-lattice holey fibers with elliptical air holes are studied numerically based on the full-vector finite element method for the first time. It is shown that high birefringence in the order of 10(-2) and large polarization dependent loss required for single-polarization single-mode transmission are both achievable by using the proposed structure. (C) 2005 Optical Society of America.
URI: http://dx.doi.org/10.1364/OPEX.13.000225
http://hdl.handle.net/11536/24227
ISSN: 1094-4087
DOI: 10.1364/OPEX.13.000225
期刊: OPTICS EXPRESS
Volume: 13
Issue: 1
起始頁: 225
結束頁: 235
顯示於類別:期刊論文


文件中的檔案:

  1. 000226231200029.pdf